# SDR ASAA2019040848897

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 32,110 hours, 9,296 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010302
- Part serial: 000293
- Condition: Inoperative
- Location: Fmc
- Part time: 32,129 hours, 9,296 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC CDU SCREEN IS BLANK. GROUNDED - YES. REMOVED & REPLACED CAPT MCDU REF  AMM 34-61-01, INSTALLATION TEST GOOD.
